Finding the characteristic roots of symmetric matrices.
Bollettino della Unione matematica italiana, Série 3, Tome 14 (1959) no. 3, pp. 352-359
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_1959_3_14_3_a7,
author = {Christiano, John G. and Dunbar, David L.},
title = {Finding the characteristic roots of symmetric matrices.},
journal = {Bollettino della Unione matematica italiana},
pages = {352--359},
year = {1959},
volume = {Ser. 3, 14},
number = {3},
zbl = {0091.01602},
mrnumber = {113895},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_1959_3_14_3_a7/}
}
TY - JOUR AU - Christiano, John G. AU - Dunbar, David L. TI - Finding the characteristic roots of symmetric matrices. JO - Bollettino della Unione matematica italiana PY - 1959 SP - 352 EP - 359 VL - 14 IS - 3 UR - http://geodesic.mathdoc.fr/item/BUMI_1959_3_14_3_a7/ LA - en ID - BUMI_1959_3_14_3_a7 ER -
Christiano, John G.; Dunbar, David L. Finding the characteristic roots of symmetric matrices.. Bollettino della Unione matematica italiana, Série 3, Tome 14 (1959) no. 3, pp. 352-359. http://geodesic.mathdoc.fr/item/BUMI_1959_3_14_3_a7/